# SDR FDEA201510043060

- Difficulty date: October 4, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 761 hours, 27,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N53187
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1697, RBL 52 AFT DECK PLATE UPPER SURFACE FOUND BULGE.  CABIN AFT DECK PLATE REPLACED IAW EA F-5310-T0319259A PT 1.  REPAIR CLASSIFIED AS MAJOR.
